Finite-time stabilization of 2*2 hyperbolic systems on tree-shaped networks - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2014

Finite-time stabilization of 2*2 hyperbolic systems on tree-shaped networks

Abstract

We investigate the finite-time boundary stabilization of a 1-D first order quasilinear hyperbolic system of diagonal form on [0,1]. The dynamics of both boundary controls are governed by a finite-time stable ODE. The solutions of the closed-loop system issuing from small initial data in Lip([0,1]) are shown to exist for all times and to reach the null equilibrium state in finite time. When only one boundary feedback law is available, a finite-time stabilization is shown to occur roughly in a twice longer time. The above feedback strategy is then applied to the Saint-Venant system for the regulation of water flows in a network of canals.
Fichier principal
Vignette du fichier
PR4.pdf (284.85 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00793728 , version 1 (22-02-2013)

Identifiers

Cite

Vincent Perrollaz, Lionel Rosier. Finite-time stabilization of 2*2 hyperbolic systems on tree-shaped networks. SIAM Journal on Control and Optimization, 2014, 52 (1), pp.143-163. ⟨hal-00793728⟩
337 View
196 Download

Altmetric

Share

Gmail Facebook X LinkedIn More